advertisement
Question
Posted by: worried lady | 2007/06/19

To the ladies.what is this?infection?

Hi guys, i have this terrible burn when i urinate for the past week now, this morning blood came out when i peed. I also have this urge to urinate a hundred times a day. Now it became itchy down there but deep inside and its so uncomfortable. what could this be, as i'm not sleeping around, neither is my husband, i also dont have money now to go to a doctor. Is there maybe something i can use just to ease the discomfort, and can i just go buy sumthing at our near pharmacist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a bladder infection. If you are passing blood, it will need antibiotics and you will need to see a doctor for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sapphire | 2007/06/19

Its definately a bladder infection... i suffer from that alot ( 4 or more times a year). u need antibiotics especially because it sounds like u left it for long because there was blood. there are clinical sisters that can prescribe antibiotics and it costs about R40 altogether. If u are in capetown i can let u know, not sure about other places but in the mean time, try using citrosoda 3 times a day, or a cheaper version of it. there are many. also cranberry juice (which u can get from woolworths) or taking cranberry tablets every day really helps keep the infection away. havent had one for 2 months now.

and drink lots to make sure u flush the infection out! good luck!

Reply to Sapphire
Posted by: Anon | 2007/06/19

Sounds like you might have a bladder infection...? i would suggest going to see the doc for antibiotics?? But maybe you could speak to the pharmasist..? Canasten might help for the itchiness...?

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement